# SDR CA120411007

- Difficulty date: March 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A112
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, PILOT NOTICED UNCOMMANDED TORQUE DECAY ON 1 OF THE ENGINE.  THE PILOT FELT A YAW AND THE ACFT SHUDDERED.  PILOT ADVANCE POWER LEVER BUT WAS UNABLE TO RECUPERATE ENGINE TORQUE AND NOTICED TEMPERATURE INCREASE AT WHICH TIME HE SHUT THE ENGINE DOWN AND PERFORMED A UNEVENTFUL LANDING AT POINT OF DEPARTURE.
